I have been on Levonorgestrel and Ethinyl Estradiol birth control pills for more than 1 year. My last period occured during 10th Sept 2012. I stopped taking the pills from the 5th day of the current period cycle. We had unprotected sex from the 12th day of the current menstrual period cycle. Now just after doing the sex, I have started feeling sore nipples, dizzyness, cramps in lower abdomen, very thirsty and sometimes pain in one side of the body. Is these synptoms I am now having due to the after effects of stopping the pills or is there a chance that I can be pregnant ? I am very confused.
Also can pregnancy occur so quickly after stopping the birth control pills
Yes pregnancy can occur that quickly. Just get a pregnancy test from a pharmacy to stop this paranoia.. however these could be symptoms of stopping the pill...your body has to adjust to this sudden change of hormones. I would suggest to find another way of being protected if the pill wasn't good for you.. look up an IUD
Ill tell you my story and see if maybe it might give you some incite. I stopped taking depo provera ( the birth control shot) in Jan 2012, I was due for another one in April but my husband and I decided not to get it anymore because within the next 3 years we would like to ttc. For May and June I was fine, I had a little spotting but nothing crazy, then July came and thats when everything started. I really started having pregnancy symptoms like crazy, morning sickness, breast tenderness, headaches, changes in appetite ( I went from 126 to 109 in 4 weeks), the list goes on so I went to the doctor and they gave me a blood test and said that it was negitive. I then continued with all of the symptoms and still am now almost 3 months later, after going to what it seemed like a million doctors, having a million test ran, finally a new OBGYN, who was awesome, told me that I am having severe withdrawals from being on depo provera so long and all of a sudden stopping cold turkey, she said that I should have been weened off of it with some other low does of hormone. I was relieved and angry that no other doctor, believe me I saw about 10 different onnes in 3 different fields, even gave me coming off of depo a second thought, they all said no, no we have never heard of such a thing. So with all of that said, I would say go to a OBGYN that you trust, get a pregnancy test, and if it comes out negative, it is just withdrawals from your bc. It is possible that you are pregnant but just Google withdrawals after coming off of birth control and you will probably have your answer, but be prepared, it can be kind of scary too.
Best of Luck and let me know how you are doing
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.